Eine Charakterisierung der (i, j)-Pläne.

Karl Erich Wolff

Mathematische Zeitschrift (1977)

  • Volume: 154, page 169-174
  • ISSN: 0025-5874; 1432-1823

How to cite


Wolff, Karl Erich. "Eine Charakterisierung der (i, j)-Pläne.." Mathematische Zeitschrift 154 (1977): 169-174. <http://eudml.org/doc/172521>.

author = {Wolff, Karl Erich},
journal = {Mathematische Zeitschrift},
pages = {169-174},
title = {Eine Charakterisierung der (i, j)-Pläne.},
url = {http://eudml.org/doc/172521},
volume = {154},
year = {1977},

AU - Wolff, Karl Erich
TI - Eine Charakterisierung der (i, j)-Pläne.
JO - Mathematische Zeitschrift
PY - 1977
VL - 154
SP - 169
EP - 174
UR - http://eudml.org/doc/172521
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.